# SDR SWIA200312261

- Difficulty date: August 17, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 22,850 hours, 30,148 cycles
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 3035659
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, RT EEC LIGHT ON RESET AND WOULD NOT RESET.  TWO MINUTES LATER, RIGHT GEN CAME OFF LINE.  CONSULTED QRH, WOULD NOT RESET.  ONE MINUTE LATER, NR 2 ENGINE FAILED, WOULD NOT FEATHER.  ACTIVATED ELEC FEATHER.  REMOVED AND REPLACED HMU FUEL CONTROL AND FUEL PUMP WITH SERVICEABLE UNIT IAW MM 73-13-00 AND 73-21-00.  OPS AND LEAK CHECK GOOD.  SN OFF M80569PN OFF 3117095-01  SN OFF 2137
